RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 26, Number 8  


Ordinary Differential Equations
Behavior of solutions of Hamiltonian systems in a neighborhood of the equilibrium position in cases of resonance
M. A. Balitinov
1291
A generalized contraction mapping principle, and infinite systems of differential equations
Sh. T. Dzhabbarov
1299
Optimality conditions in nonlinear inertial control systems with delay
L. E. Zabello
1309
Special nonlinear differential equations in generalized functions
S. T. Zavalishchin
1316
On the Conti problem for intersections of sets $L^pS$ of linear systems
N. A. Izobov, R. A. Prokhorova
1323
Chain prolongations in typical dynamical systems
S. Yu. Pilyugin
1334
Systems of linear differential equations that are regular on the whole axis
A. M. Samoilenko, V. L. Kulik
1338
Perturbations of linear systems with quasiperiodic coefficients
A. F. Filippov
1343
Asymptotic solutions of systems of differential equations in the case of purely imaginary eigenvalues
S. D. Furta
1348
Asymptotic properties of solutions of nonautonomous functional-differential equations
A. A. Shestakov, Yu. N. Merenkov, M. M. Shatokhin
1351
Exponential stability of solutions of multidimensional differential equations
B. A. Shcherbakov
1358

Partial Differential Equations
Mixed problems for conjugation of parabolic systems of different orders with nonlocal boundary conditions
E. A. Gasymov
1364
The generalized Dirichlet problem with a boundary function in the class $L_\nu^p$
A. D. Nakhman
1375
Classical solution of a mixed problem for a singular parabolic equation
A. Yu. Sazonov
1382
Removable singular sets for semilinear elliptic and parabolic equations
M. V. Tuvaev
1388
The Tricomi problem for an equation of mixed type of the second kind in the case of a normal domain
R. S. Khairullin
1396

Integral Equations and Integral-Differential
Invertibility of multidimensional singular integral operators over a half-space in weighted Hölder classes
S. K. Abdullaev, V. B. Vasil'ev (Vasilyev)
1408
The Cauchy problem for a system of kinetic equations of the dynamics of a radiating gas
A. V. Kalinin, S. F. Morozov
1416
Bounded and almost periodic solutions of linear integral equations. II
V. F. Pulyaev
1423
On a system of integral equations in diffraction theory
S. I. Smagin
1432
On the problem of the existence of optimal controls
B. M. Usifov, Z. A. Karagezov
1437
Some factorization problems for integral operators of convolution type
N. B. Engibaryan, L. G. Arabadzhyan
1442

Short Communications
A singularly perturbed problem with a noninvertible limit operator
V. N. Bobochko
1453
An initial-boundary value problem for a third-order hyperbolic equation
V. V. Varlamov
1455
Classical solution of the first boundary value problem for the heat equation in an angular domain
L. Jumabekov
1457
The Feynman formula for systems of partial differential equations with constant or rapidly decreasing coefficients
D. V. Ktitarev
1460
On an inverse problem for an equation of hyperbolic type
B. Z. Royhel
1462
On an asymptotic distribution of the negative part of the spectrum of one-dimensional differential operators
B. Ya. Skachek
1464
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019